# SDR IPXA2014101584604

- Difficulty date: October 13, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Contaminated
- Location: Nr 1 Aux
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, F
- Precautionary procedure: O

## Discrepancy

ELEVATOR FEEL STATUS MESSAGE DURING CLIMBOUT.  FOUND NR 1 AUX PROBE CONTAMINATED WITH ORGANIC FOD.  BLEW OUT PITOT PROBE AND LEAK CHECK LINE GOOD.  PERFORMED ELEVATOR FEEL COMPUTER STATIC SYSTEM TEST IAW MM 34-11-00-735-176.
